# SDR DALA2021060903145

- Difficulty date: June 7, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 68,076 hours, 25,241 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bearing
- Condition: Gouged
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 L1 DOOR EMERGENCY POWER ASSIST MECHANISM BEARING HAS GOUGES. CORRECTIVE ACTION: REMOVED AND REPLACED L-1 DOOR EMERGENCY POWER ASSIST MECHANISM OUTER BEARING IAW B757 CMM 52-11. (1832933)
